Open Access
March 2006 Harmonic Teichmüller mappings
Xingdi Chen, Ainong Fang
Proc. Japan Acad. Ser. A Math. Sci. 82(7): 101-105 (March 2006). DOI: 10.3792/pjaa.82.101


In this paper we present a necessary and sufficient condition for a C^2 Teichmüller mapping to be $\rho$-harmonic. By this result we show that there is no solution to the Schoen conjecture in the class of C^2 Teichmüller mappings. We also obtain two characterizations for $\pi$-harmonic Teichmüller mappings.


Download Citation

Xingdi Chen. Ainong Fang. "Harmonic Teichmüller mappings." Proc. Japan Acad. Ser. A Math. Sci. 82 (7) 101 - 105, March 2006.


Published: March 2006
First available in Project Euclid: 10 October 2006

zbMATH: 1113.30025
MathSciNet: MR2265608
Digital Object Identifier: 10.3792/pjaa.82.101

Primary: 30C62
Secondary: 30C55 , 58E20

Keywords: harmonic mappings , quasiconformal mappings , Teichmüller mappings

Rights: Copyright © 2006 The Japan Academy

Vol.82 • No. 7 • March 2006
Back to Top